# SDR SWIA202503260213

- Difficulty date: February 13, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LINER SUPPORT - GAS BARRIER FS 574.00 TO FS 621.00 AND STR 3L (REF DWG 601R45105) HAS 6 ELONGATED/GOUGED FASTENER HOLES. (C-CHECK RO 03/25/2024)REMOVED, MADE AND REPLACED THE CARGO LINER SUPPORT - GAS BARRIER FS 574.00 TO FS 621.00 AND STR 3L (REF DWG 601R45105) IN REFERENCE WITH THE CRJ-200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
